# SDR AU510001797

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2761 · Drag Control Actuator
- Part: Jackshaft
- Part number: P308450102
- Condition: Corroded
- Location: Lift Spoiler
- Part time: 31,055 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT CENTER AND RT OB LIFT SPOILER JACKS CORRODED BEYOND LIMITS IN PISTON THREADS FOR EYE ENDS. FOUND DURING INSPECTION IAW AAES ER BA6-27-60-23B AND BAE SYSTEMS SB 27-176. (CASA NR 510001797)
